# SDR DHL97703001

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 1589720
- Condition: Malfunctioned
- Location: Lt Cockpit
- Component: 1491550102
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT ADI DOES NOT DISPLAY PITCH INFORMATION.  AFTER TAKEOFF ATTITUDE FLAG APPEARED.  RESET C/B  DID NOT HELP.  FLAG RETRACTED ON ITS OWN AFTER 10 MIN.  AFTER LANDING, ATTITUDE INDICATOR DOES NOT TEST NORMALLY.  CHECKED CAPT ADI, WOULD NOT TEST.  REMOVED AND REPLACED CAPT ADI AND REMOVED AND REPLACED NR 1 VG AS PRECAUTIONARY.  TESTED BOTH COMPONENTS PER MM 34-22-21, OPS CHECK GOOD ON GROUND.
